Alert archive / Missouri / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 208, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Jul 14, 2015, 11:47 AM CDT for 9 counties in Missouri. It was in force for 58 min. 9 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 14, 2015, 11:47 AM CDT (16:47 UTC)
- Expired
- Jul 14, 2015, 12:45 PM CDT
- In force
- 58 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties Christian County, MO, Dallas County, MO, Douglas County, MO, Greene County, MO, Howell County, MO, Laclede County, MO, Texas County, MO, Webster County, MO, Wright County, MO
The radar
The Springfield radar (KSGF), 89 km from the middle of the area, began a volume at 16:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 14, 11:51 AM CDT | TSTM WND DMG | 2 Nne Marshfield, MO | TRAILER PARK ON PLANK SCHOOL ROAD HAD SOME MOBILE HOMES THAT SLID OFF OF THEIR PIERS. |
| Jul 14, 11:51 AM CDT | TSTM WND DMG | Niangua, MO | NUMEROUS LARGE TREES DOWN. TIME BASED ON RADAR ESTIMATE. |
| Jul 14, 11:51 AM CDT | TSTM WND DMG | Niangua, MO | SIGNIFICANT TREE DAMAGE WITH SEVERAL ROADS BLOCKED. |
| Jul 14, 12:15 PM CDT | TSTM WND DMG | 4 Nw Niangua, MO | MSHP REPORTS PART OF A ROOF BLOWN INTO TRAFFIC NEAR THE 107 MILE MARKER ON I-44. TRAFFIC BLOCKED. |
| Jul 14, 12:15 PM CDT | TSTM WND DMG | 9 E Hartville, MO | DAMAGE TO A BARN. LARGE LIMBS DOWN. |
| Jul 14, 12:31 PM CDT | TSTM WND GST 0 | Mountain Grove, MO | HEAVY WIND WITH SOME TREES DOWN ON EAST STATE STREET. |
| Jul 14, 12:31 PM CDT | TSTM WND GST 0 | Mountain Grove, MO | HEAVY WIND WITH SOME TREES DOWN ON EAST STATE STREET. TREE WAS 2 FEET AT THE BASE AND 40 FEET TALL. |
| Jul 14, 12:42 PM CDT | TSTM WND GST 58 | Cabool, MO | |
| Jul 14, 12:45 PM CDT | HAIL 0.25 | Drury, MO | ESTIMATED 40MPH WINDS WITH HEAVY RAIN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 4.8 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2044 J/kg
- Mixed-layer CIN
- -144 J/kg
- Mixed-layer LCL
- 1390 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 211 m²/s²
- 0-3 km storm-relative helicity
- 271 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 14.4
The text
As transmitted, in the capitals the NWS used until 2016.
529
WUUS53 KSGF 141647
SVRSGF
MOC043-059-067-077-091-105-215-225-229-141745-
/O.NEW.KSGF.SV.W.0208.150714T1647Z-150714T1745Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1147 AM CDT TUE JUL 14 2015
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN CHRISTIAN COUNTY IN SOUTHWEST MISSOURI...
SOUTHEASTERN DALLAS COUNTY IN SOUTHWEST MISSOURI...
DOUGLAS COUNTY IN SOUTHWEST MISSOURI...
EASTERN GREENE COUNTY IN SOUTHWEST MISSOURI...
NORTHWESTERN HOWELL COUNTY IN SOUTH CENTRAL MISSOURI...
SOUTHERN LACLEDE COUNTY IN SOUTHWEST MISSOURI...
TEXAS COUNTY IN SOUTH CENTRAL MISSOURI...
WEBSTER COUNTY IN SOUTHWEST MISSOURI...
WRIGHT COUNTY IN SOUTHWEST MISSOURI...
* UNTIL 1245 PM CDT
* AT 1143 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM CONWAY TO ROGERSVILLE...AND MOVING EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS. SEVERAL LARGE TREES HAVE BEEN
REPORTED DOWN IN GREENE AND POLK COUNTIES. WINDS WERE ESTIMATED TO
BE AROUND 60 MPH.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
AVA...CABOOL...CONWAY...DIGGINS...EXTREME EASTERN SPRINGFIELD...
FORDLAND...HARTVILLE...HOUSTON...MANSFIELD...MARSHFIELD...MOUNTAIN
GROVE...NIANGUA...NORWOOD...RAYMONDVILLE...ROGERSVILLE...SEYMOUR
AND STRAFFORD.
INTERSTATE 44 BETWEEN MILE MARKERS 86 AND 115 WILL ALSO BE IMPACTED
BY SEVERE THUNDERSTORMS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3679 9210 3680 9242 3716 9322 3761 9298
3749 9225 3744 9175
TIME...MOT...LOC 1646Z 287DEG 41KT 3753 9273 3710 9295
HAIL...0.88IN
WIND...60MPH
$$
BOXELL2 follow-up statements
640
WWUS53 KSGF 141711
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1211 PM CDT TUE JUL 14 2015
MOC059-077-141720-
/O.CAN.KSGF.SV.W.0208.000000T0000Z-150714T1745Z/
GREENE MO-DALLAS MO-
1211 PM CDT TUE JUL 14 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN DALLAS AND
EASTERN GREENE COUNTIES IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.
LAT...LON 3680 9242 3709 9307 3749 9295 3749 9225
3744 9176 3679 9210
TIME...MOT...LOC 1710Z 287DEG 41KT 3745 9240 3702 9262
$$
MOC043-067-091-105-215-225-229-141745-
/O.CON.KSGF.SV.W.0208.000000T0000Z-150714T1745Z/
CHRISTIAN MO-DOUGLAS MO-HOWELL MO-LACLEDE MO-TEXAS MO-WEBSTER MO-
WRIGHT MO-
1211 PM CDT TUE JUL 14 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WRIGHT...
WEBSTER...TEXAS...EXTREME SOUTHEASTERN LACLEDE...NORTHWESTERN
HOWELL...DOUGLAS AND NORTHEASTERN CHRISTIAN COUNTIES UNTIL 1245 PM
CDT...
AT 1207 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 15 MILES NORTH OF HARTVILLE TO 5 MILES NORTH OF AVA...
AND MOVING EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS. SEVERAL TREES HAVE BEEN REPORTED
DOWN ACROSS NORTHERN GREENE AND NORTHERN WEBSTER COUNTIES. WINDS
HAVE BEEN ESTIMATED TO BE AROUND 60 MPH.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
AVA...CABOOL...DIGGINS...FORDLAND...HARTVILLE...HOUSTON...
MANSFIELD...MARSHFIELD...MOUNTAIN GROVE...NIANGUA...NORWOOD...
RAYMONDVILLE...ROGERSVILLE AND SEYMOUR.
INTERSTATE 44 BETWEEN MILE MARKERS 95 AND 108 WILL ALSO BE IMPACTED
BY SEVERE THUNDERSTORMS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3680 9242 3709 9307 3749 9295 3749 9225
3744 9176 3679 9210
TIME...MOT...LOC 1710Z 287DEG 41KT 3745 9240 3702 9262
HAIL...0.88IN
WIND...60MPH
$$
BOXELL123
WWUS53 KSGF 141736
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1236 PM CDT TUE JUL 14 2015
MOC043-105-225-141744-
/O.CAN.KSGF.SV.W.0208.000000T0000Z-150714T1745Z/
CHRISTIAN MO-LACLEDE MO-WEBSTER MO-
1236 PM CDT TUE JUL 14 2015
...THE SEVERE THUNDERSTORM WARNING FOR WEBSTER...EXTREME SOUTHERN
LACLEDE AND NORTHEASTERN CHRISTIAN COUNTIES IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT
TUESDAY EVENING FOR SOUTHWESTERN MISSOURI.
LAT...LON 3679 9219 3680 9242 3702 9268 3744 9256
3737 9180 3679 9210 3679 9211
TIME...MOT...LOC 1734Z 287DEG 41KT 3737 9207 3694 9229
$$
MOC067-091-215-229-141745-
/O.CON.KSGF.SV.W.0208.000000T0000Z-150714T1745Z/
DOUGLAS MO-HOWELL MO-TEXAS MO-WRIGHT MO-
1236 PM CDT TUE JUL 14 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WRIGHT...
SOUTHERN TEXAS...NORTHWESTERN HOWELL AND EASTERN DOUGLAS COUNTIES
UNTIL 1245 PM CDT...
AT 1233 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES NORTHWEST OF HOUSTON TO 13 MILES SOUTHEAST OF
NORWOOD...AND MOVING EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS. MULTIPLE REPORTS OF TREE DAMAGE
HAVE BEEN RECEIVED WITH THIS AREA OF STORMS.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
BENDAVIS...BRUSHYKNOB...BUCYRUS...CABOOL...DAWSON...DRURY...ELK
CREEK...GENTRYVILLE...GRAFF...HARTVILLE...HOUSTON...HUGGINS...
MANES...MANSFIELD...MOUNTAIN GROVE...NORWOOD...RAYMONDVILLE...
SIMMONS...SOLO AND VANZANT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT
TUESDAY EVENING FOR SOUTHWESTERN MISSOURI.
LAT...LON 3679 9219 3680 9242 3702 9268 3744 9256
3737 9180 3679 9210 3679 9211
TIME...MOT...LOC 1734Z 287DEG 41KT 3737 9207 3694 9229
HAIL...0.88IN
WIND...60MPH
$$
BOXELLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 5:45 AM CDT, 6 hours 2 minutes earlier.
Area forecast discussion, Jul 14, 5:45 AM CDT, 6 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
545 AM CDT Tue Jul 14 2015
...Update to Aviation Discussion...
.SHORT TERM...(Today and Tonight)
Issued at 250 AM CDT TUE JUL 14 2015
A very warm and muggy night was in progress across the Ozarks and
Osage Plains early this Tuesday morning with temperatures in the
upper 70s to lower 80s. The isolated convection that developed
across central Missouri along a weak boundary Monday evening
dissipated before arriving to the Ozarks and another cluster or
storms was ongoing in central Kansas.
Another hot and humid day is in store. The weak boundary will sag
southward into the area later today and tonight in response to the
shortwave trough tracking into the northeastern U.S. Meanwhile the
upper ridge will hold strong over our region and even begin to
expand northward.
Expect afternoon high temperatures will be quite similar to the
past couple of days with readings in the lower to middle 90s.
Surface dewpoints will again range in the lower to middle 70s.
Dewpoints could a bit higher into the upper 70s at some locations today
as result of moisture pooling ahead and along the sagging
boundary.
Forecast heat indicies will climb into the 101 to 109 range area
wide with the highest readings across the Osage Plains from
southeastern Kansas into west central Missouri. Heat index values
will be a bit lower across the eastern Ozarks.
With heat index values forecast to approach or reach 105 on
consecutive days the Heat Advisory will be expanded across the
remainder of the Missouri Ozarks for today.
Intense surface heating will result in strong instability today.
However the lack of forcing and warm mid level temperatures will
be an inhibiting factor for convective development. However with
that said an isolated storm cannot be ruled out mainly across
central Missouri.
The weak boundary will sag farther southward into the area
tonight. We will have to monitor the potential for some convective
development tonight along the boundary but that prospect looks low
at this time due to a modest low level jet at best.
.LONG TERM...(Wednesday through Monday)
Issued at 250 AM CDT TUE JUL 14 2015
Seasonably hot and humid weather will be the story heading through
the remainder of the week and into the weekend as our area remains
under the influence of the subtropical ridge.
The weak boundary or axis of surface convergence will be oriented
northwest to southeast across the area Wednesday. This along with
a weak perturbation tracking along the northern periphery of the
ridge may be enough to spark isolated convection Wednesday
afternoon into Wednesday night mainly across the eastern Ozarks.
For the most part the weather looks dry into the weekend outside
of a stray shower or thunderstorm with the next front and
legitimate chance of rain arriving early next week.
&&
.AVIATION...(For the 12Z TAFS through 12Z Wednesday Morning)
Issued at 543 AM CDT TUE JUL 14 2015
For the KSGF, KJLN, and KBBG TAFS: Storms are currently located
across central Kansas early this morning. These storms may hold
together into west central Missouri later this morning, but are
generally expected to remain north of the TAF sites. An isolated
storm affecting a TAF site is not totally out of the questions,
but confidence in this occurring is very low and did not mention
any convection in the TAFS.
Otherwise, mid to high level clouds will spread across the TAF
sites this morning into early this afternoon. Skies will then clear
later this afternoon into this evening. Winds will be out of the
southwest today becoming light and variable overnight.
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...HEAT ADVISORY until 9 PM CDT this evening FOR MOZ055>058-066>071-
077>083-088>098-101>106.
KS...HEAT ADVISORY until 9 PM CDT this evening FOR KSZ073-097-101.
&&
SHORT TERM...Foster
LONG TERM...Foster
AVIATION...WiseHazardous weather outlook, Jul 14, 9:19 AM CDT, 2 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE SPRINGFIELD MO 919 AM CDT TUE JUL 14 2015 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-151430- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 919 AM CDT TUE JUL 14 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT. WEATHER HAZARDS EXPECTED... LIMITED HAIL RISK. ELEVATED THUNDERSTORM WIND DAMAGE RISK. LIMITED LIGHTNING RISK. SIGNIFICANT EXCESSIVE HEAT RISK. DISCUSSION... A SMALL CLUSTER OF THUNDERSTORMS WILL CONTINUE MOVING INTO SOUTHEAST KANSAS AND WESTERN MISSOURI THIS MORNING. THUNDERSTORM WIND GUSTS IN EXCESS OF 60 MPH AND LARGE HAIL TO THE SIZE OF QUARTERS ARE POSSIBLE WITH THESE STORMS. THERE IS SOME UNCERTAINTY AS TO HOW FAR EAST THIS CLUSTER OF STORMS WILL MOVE THIS MORNING. ADDITIONAL ISOLATED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON ACROSS THE AREA. AFTERNOON HEAT INDEX VALUES WILL RANGE FROM 102 TO 109 DEGREES. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. ISOLATED STORMS MAY DEVELOP WEDNESDAY MAINLY ACROSS THE EASTERN OZARKS. THE NEXT CHANCE OF STORMS WILL DEVELOP EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED IN THE NEXT THREE HOURS FOR SOUTHEAST KANSAS AND WESTERN MISSOURI. && MORE DETAILED INFORMATION CAN BE ACCESSED AT: HTTP://WWW.WEATHER.GOV/SGF/SITREP(ALL LOWERCASE) THIS PRODUCT IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.WEATHER.GOV/SGF(ALL LOWERCASE) BURCHFIELD
In the hours before
Local storm report, Jul 14, 11:23 AM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1123 AM CDT TUE JUL 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1103 AM TSTM WND DMG 3 WNW PLEASANT HOPE 37.48N 93.32W
07/14/2015 POLK MO LAW ENFORCEMENT
TREE DAMAGE REPORTED NEAR THE INTERSECTIONS OF COUNTY
ROADS S170 AND E530.
&&
HATCHLocal storm report, Jul 14, 11:29 AM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1129 AM CDT TUE JUL 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1049 AM TSTM WND DMG FAIR PLAY 37.63N 93.57W
07/14/2015 POLK MO BROADCAST MEDIA
ROOF DAMAGE TO A BARN. PICTURE RELAYED ON SOCIAL MEDIA
FROM LOCAL TV STATION.
&&
HATCHLocal storm report, Jul 14, 11:36 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1136 AM CDT TUE JUL 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1131 AM TSTM WND GST 3 NW EBENEZER 37.38N 93.34W
07/14/2015 E60 MPH GREENE MO AMATEUR RADIO
A FEW TREES REPORTED DOWN NEAR FARM ROAD 34 AND HIGHWAY
13.
&&
HATCHLocal storm report, Jul 14, 11:38 AM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1138 AM CDT TUE JUL 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1110 AM TSTM WND DMG WILLARD 37.31N 93.43W
07/14/2015 GREENE MO FIRE DEPT/RESCUE
TREE DOWN AT TEH INTERSECTION OF FARMER AND CHERRY
STREETS IN TOWN. TIME ESTIMATED FROM RADAR.
&&
HATCHLocal storm report, Jul 14, 11:43 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1143 AM CDT TUE JUL 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1105 AM TSTM WND DMG BOLIVAR 37.61N 93.41W
07/14/2015 POLK MO EMERGENCY MNGR
POWER LINES AND 5 INCH DIAMETER LIMB DOWN ALONG BUFFALO
ROAD IN TOWN.
&&
HATCHLocal storm report, Jul 14, 11:46 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1146 AM CDT TUE JUL 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1145 AM TSTM WND DMG MARSHFIELD 37.34N 92.91W
07/14/2015 WEBSTER MO PUBLIC
LIMBS TO 6 INCHES IN DIAMETER DOWN ON BANNING STREET IN
TOWN.
&&
HATCHThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 14, 9:42 AM CDT | Severe Thunderstorm Warning | SGF | Vernon | 48 min |
| Jul 14, 10:11 AM CDT | Severe Thunderstorm Warning | SGF | Barton, Cedar, Dade, St. Clair, Vernon | 49 min |
| Jul 14, 10:50 AM CDT | Severe Thunderstorm Warning | SGF | Cedar, Dade, Greene, Polk | 40 min |
| Jul 14, 11:08 AM CDT | Severe Thunderstorm Warning | SGF | Dallas, Greene, Polk, Webster | 52 min |
| Jul 14, 12:40 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Howell, Oregon, Ozark, Shannon, Texas and 1 more | 65 min |
| Jul 14, 1:25 PM CDT | Severe Thunderstorm Warning | SGF | Howell, Oregon | 48 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.